# SDR CALA2018092401979

- Difficulty date: September 21, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 77,944 hours, 30,349 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Support
- Part number: D5227902620551
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS AROUND RIVETS ON FWD I/B VERTICAL SUPPORTS ON AFT LT EMERGENCY EXIT HATCH. REMOVED & REPLACED I/B VERTICAL SUPPORT (FWD) ON AFT LT EMERGENCY EXIT HATCH DOOR & RESTORED SURFACE PROTECTION & CORROSION INHIBITOR IAW SRM 51-72-11-911-001. INSPECTION COMPLIED WITH.
